PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 26 | 3 | 333-346
Tytuł artykułu

Gradient method for non-injective operators in Hilbert space with application to Neumann problems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The gradient method is developed for non-injective non-linear operators in Hilbert space that satisfy a translation invariance condition. The focus is on a class of non-differentiable operators. Linear convergence in norm is obtained. The method can be applied to quasilinear elliptic boundary value problems with Neumann boundary conditions.
Rocznik
Tom
26
Numer
3
Strony
333-346
Opis fizyczny
Daty
wydano
1999
otrzymano
1999-02-02
Twórcy
  • Applied Analysis Department, Loránd Eötvös University, Múzeum krt. 6-8, H-1088 Budapest, Hungary
Bibliografia
  • [1] J. Céa, Lectures on Optimization. Theory and Algorithms, Springer, 1978.
  • [2] J. W. Daniel, The conjugate gradient method for linear and nonlinear operator equations, SIAM J. Numer. Anal. 4 (1967), 10-26.
  • [3] Yu. V. Egorov and M. A. Shubin, Partial Differential Equations I, Encyclopaedia Math. Sci., Springer, 1992.
  • [4] I. Faragó and J. Karátson, The gradient-finite element method for elliptic problems, in: Conference on Numerical Mathematics and Computational Mechanics, University of Miskolc, 1998.
  • [5] H. Gajewski, K. Gröger and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verlag, Berlin, 1974.
  • [6] L. V. Kantorovich, On an effective method of solving extremal problems for quadratic functionals, Dokl. Akad. Nauk SSSR 48 (1945), 455-460.
  • [7] L. V. Kantorovich and G. P. Akilov, Functional Analysis, Pergamon Press, 1982.
  • [8] J. Karátson, The gradient method for non-differentiable operators in product Hilbert spaces and applications to elliptic systems of quasilinear differential equations, J. Appl. Anal. 3 (1997), 225-237.
  • [9] J. Nečas, Introduction to the Theory of Nonlinear Elliptic Equations, Wiley, 1986.
  • [10] V. S. Vladimirov, A Collection of Problems on the Equations of Mathematical Physics, Mir, Moscow, 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv26i3p333bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.